Alert archive / Indiana / Special Weather Statements in 2021

Special Weather Statement, NWS Northern Indiana

August 11, 2021Huntington County, Indiana

NWS Northern Indiana issued this special weather statement at Aug 11, 2021, 12:29 AM EDT for Huntington County, Indiana. It was in force for 31 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 11, 2021, 12:29 AM EDT (04:29 UTC)
Expired
Aug 11, 2021, 1:00 AM EDT
In force
31 min
Issued by
NWS Northern Indiana
Hail
0.25 in
Wind
40

County Huntington County, IN

The radar

The Northern Indiana radar (KIWX), 59 km from the middle of the area, began a volume at 04:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 11, 12:39 AM EDTTSTM WND DMG2 W Aboite, INTREE DOWNED DUE TO STRONG THUNDERSTORM WINDS.
Aug 11, 12:44 AM EDTTSTM WND DMG2 N Rolling Hills, INA LARGE TREE FELL INTO A HOME.
Aug 11, 12:51 AM EDTTSTM WND DMG2 Se Fort Wayne, INSEVERAL REPORTS OF LARGE BRANCHES DOWNED IN THE AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.5 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2021-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2269 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2021-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 126 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2269 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
900 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
126 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.7

Open this sounding in Storm Lab

The text

As transmitted.

805 
WWUS83 KIWX 110429
SPSIWX

Special Weather Statement
National Weather Service Northern Indiana
1229 AM EDT Wed Aug 11 2021
 
INZ017-018-025-026-110500-
Whitley IN-Huntington IN-Wells IN-Allen IN-
1229 AM EDT Wed Aug 11 2021

...A strong thunderstorm will impact portions of southwestern Allen,
southeastern Whitley, northeastern Huntington and northeastern Wells
Counties through 100 AM EDT...

At 1228 AM EDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Huntington, moving east at 35 mph.

HAZARD...Winds to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects. Minor damage to outdoor objects is 
         possible.

Locations impacted include...
  Ossian.

This includes the following highways...
 Interstate 469 between mile markers 0 and 16.
 Interstate 69 in Indiana between mile markers 289 and 306.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

&&

LAT...LON 4089 8555 4110 8551 4108 8501 4092 8504
      4092 8507 4080 8507
TIME...MOT...LOC 0428Z 281DEG 32KT 4099 8552 

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

$$

PBM

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this special weather statement went out at Aug 10, 7:59 PM EDT, 4 hours 30 minutes earlier.

Area forecast discussion, Aug 10, 7:59 PM EDT, 4 hours 30 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
759 PM EDT Tue Aug 10 2021

.SYNOPSIS...
Issued at 749 PM EDT Tue Aug 10 2021

Hot and humid weather continues through Thursday, with periodic
thunderstorms. Some storms may become severe, especially tonight and
Wednesday. A cold front moves through Friday, followed by cooler and
drier conditions for the weekend.

&&

.SHORT TERM...(This Evening through Wednesday)
Issued at 328 PM EDT Tue Aug 10 2021

Broad troughing over central Canada is responsible for a series of
shortwaves that will move through the region triggering
thunderstorms over the next few days. Isolated storms are possible
this afternoon and evening, especially to the southwest. Much of the
eastern half of the forecast area is under transitory ridging, which
has strengthened the capping inversion. There is considerable low-
level CAPE given very moist warm air advection coming up from the
Gulf, with dewpoints in the upper 70s to low 80s, but persistent low
and mid-level cloudiness may also provide enough insulation to
prevent widespread diurnal initiation. There is also a lack of shear
and upper level support until the next shortwave moves in from the
west late this evening.

There are differences in timing among the base models and CAMs, but
expect an MCS to move in sometime after 9PM with storms possibly
continuing into Wednesday morning, especially south of US 30. Strong
winds and heavy rain are the biggest threats with an approaching EML
and substantial DCAPE over 1000 J/kg, as well as PWs in excess of 2
inches.

Convection will dissipate and move south of the area by afternoon,
leaving behind another hot and humid day on Wednesday. Heat index
values will rise to around 95-103 degrees and a Heat Advisory
will again be issued.

&&

.LONG TERM...(Wednesday Night through Tuesday)
Issued at 328 PM EDT Tue Aug 10 2021

The upper trough will shift east on Wednesday night, bringing a cold
front in from the northwest with another round of convection.
This front will stall over the area on Thursday, meaning storms will
again be possible. Hot and humid conditions will also persist. The
front does not push south until Friday when the upper trough deepens
over the eastern US, and sends much cooler and drier air into the
region. High pressure builds in behind the trough on Monday and
Tuesday, allowing moisture to increase and the potential for diurnal
storms increases mid-week.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday Evening)
Issued at 749 PM EDT Tue Aug 10 2021

Outside of a few scattered strong to severe storms this evening
north and east of KFWA, expect dry conditions at the terminals
until later this evening. VFR conditions are expected through
around 4z at KSBN (6z at KFWA), with increasing high and mid
level clouds in the meantime. Forecast guidance and the Storm
Prediction Center suggest the storm complex currently over IL/WI
will weaken and perhaps even diminish as it heads eastward,
particularly once it reaches MI/IN. Have the line reaching KSBN
and central IN before it weakens, which is why I have mainly
-SHRA/VCTS at KFWA right now starting at 6z (vs. a tempo at KSBN).
 MVFR to IFR conditions are likely in the storms, and if the line
 survives at it's current strength into KSBN, LIFR conditions are
 possible as well. Decreasing confidence as we go later into the
 period, with models all over the place as far as if/where/when
 the storms will develop during the day Wednesday. Opted to keep
 showers in through 15z at KSBN, and 17z at KFWA (with prob 30
 group for storms 13-16z). It is possible we see deteriorated
 conditions through the first portion of the day on Wednesday,
 depending on how things evolve overnight-but left out due to low
 confidence for now.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...Heat Advisory until 8 PM EDT /7 PM CDT/ this evening for
     INZ003>009-012>018-020-022>027-032>034.

     Heat Advisory from 1 PM EDT /noon CDT/ to 8 PM EDT /7 PM CDT/
     Wednesday for INZ003>009-012>018-020-022>027-032>034.

MI...Heat Advisory until 8 PM EDT this evening for MIZ077>081.

     Heat Advisory from 1 PM to 8 PM EDT Wednesday for MIZ077>081.

OH...Heat Advisory until 8 PM EDT this evening for OHZ001-002-004-005-
     015-016-024-025.

     Heat Advisory from 1 PM to 8 PM EDT Wednesday for OHZ001-002-004-
     005-015-016-024-025.

LM...Small Craft Advisory from 8 AM to 11 PM EDT Wednesday for LMZ043-
     046.

&&

SYNOPSIS...MCD
SHORT TERM...Cobb
LONG TERM...Cobb
AVIATION...MCD

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Aug 10, 9:26 PM EDT, 3 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
926 PM EDT Tue Aug 10 2021

INZ003>009-012>016-MIZ077>081-OHZ001-120130-
La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-
Pulaski-Marshall-Fulton IN-Kosciusko-Berrien-Cass MI-St. Joseph MI-
Branch-Hillsdale-Williams-
926 PM EDT Tue Aug 10 2021 /826 PM CDT Tue Aug 10 2021/

...SEVERE THUNDERSTORM WATCH 421 IN EFFECT UNTIL 3 AM EDT /2 AM CDT/
WEDNESDAY...
...HEAT ADVISORY IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 8 PM EDT
/7 PM CDT/ WEDNESDAY...

This Hazardous Weather Outlook is for northern Indiana, southwest
Michigan and northwest Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

Thunderstorms are possible each day Wednesday through Friday. There
is a chance the storms may become severe each day with damaging
winds and very heavy rain the greatest threats.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

LMZ043-046-120130-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
926 PM EDT Tue Aug 10 2021

...SEVERE THUNDERSTORM WATCH 421 IN EFFECT UNTIL 3 AM EDT
WEDNESDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 11 PM EDT WEDNESDAY...

This Hazardous Weather Outlook is for the nearshore waters of
southeastern Lake Michigan.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

 Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

Thunderstorms are possible each day Wednesday through Friday. The
storms may be accompanied by strong winds.

INZ017-018-020-022>027-032>034-OHZ002-004-005-015-016-024-025-120130-
Whitley-Allen IN-White-Cass IN-Miami-Wabash-Huntington-Wells-Adams-
Grant-Blackford-Jay-Fulton OH-Defiance-Henry-Paulding-Putnam-
Van Wert-Allen OH-
926 PM EDT Tue Aug 10 2021

...HEAT ADVISORY IN EFFECT FROM 1 PM TO 8 PM EDT WEDNESDAY...

This Hazardous Weather Outlook is for northern Indiana and
northwest Ohio.

.DAY ONE...Tonight.

Isolated to scattered storms are possible overnight. Severe weather
is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

Thunderstorms are possible each day Wednesday through Friday. There
is a chance the storms may become severe each day with damaging
winds and very heavy rain the greatest threats.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Aug 10, 11:04 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1104 PM EDT TUE AUG 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1027 PM     TSTM WND GST     SOUTH BEND              41.68N 86.27W
08/10/2021  M59 MPH          ST. JOSEPH         IN   TRAINED SPOTTER

&&

CR
Special weather statement, Aug 10, 11:31 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service Northern Indiana
1131 PM EDT Tue Aug 10 2021

INZ006>009-MIZ080-081-OHZ001-110400-
Lagrange IN-Noble IN-De Kalb IN-Steuben IN-Branch MI-Hillsdale MI-
Williams OH-
1131 PM EDT Tue Aug 10 2021

...Strong thunderstorms will impact portions of Steuben, northeastern
Noble, northern De Kalb, eastern Lagrange, Branch, Hillsdale and
western Williams Counties through MIDNIGHT EDT...

At 1130 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Burlington to near Bronson to near Topeka.
Movement was east at 50 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Coldwater around 1140 PM EDT.
  Kendallville, Fremont and Quincy around 1145 PM EDT.
  Litchfield around 1150 PM EDT.

Other locations in the path of these storms include Hillsdale,
Jonesville, Reading, Butler, Waterloo and Hamilton.

This includes the following highways...
 Interstate 69 in Indiana between mile markers 334 and 357.
 Interstate 69 in Michigan between mile markers 1 and 21.
 Interstate 80 in Indiana between mile markers 128 and 156.
 Interstate 80 in Ohio between mile markers 0 and 11.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 300 AM EDT for
northeastern Indiana...southeastern and southwestern Michigan...and
northwestern Ohio.

&&

LAT...LON 4183 8436 4182 8437 4143 8477 4143 8480
      4140 8481 4149 8554 4186 8517 4207 8505
      4207 8436
TIME...MOT...LOC 0330Z 276DEG 42KT 4208 8501 4185 8513 4154 8545

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

PBM
Local storm report, Aug 10, 11:40 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1140 PM EDT TUE AUG 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     TSTM WND DMG     1 WSW MISHAWAKA         41.66N 86.20W
08/10/2021                   ST. JOSEPH         IN   BROADCAST MEDIA

            TREES DOWN AND ACTIVE POWER LINE. TIME
            ESTIMATED BY RADAR.

&&

CR
Local storm report, Aug 11, 12:18 AM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1218 AM EDT WED AUG 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     TSTM WND DMG     3 E DUNLAP              41.63N 85.86W
08/10/2021                   ELKHART            IN   911 CALL CENTER

            TREE LIMB DOWN AND HANGING ON TELEPHONE
            WIRES. TIME ESTIMATED BY RADAR.

&&

CR
Local storm report, Aug 11, 12:19 AM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1219 AM EDT WED AUG 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     TSTM WND DMG     2 S ELKHART             41.66N 85.98W
08/10/2021                   ELKHART            IN   911 CALL CENTER

            TREE LIMB DOWN.

&&

CR
Special weather statement, Aug 11, 12:29 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Northern Indiana
1229 AM EDT Wed Aug 11 2021

INZ017-018-025-026-110500-
Whitley IN-Huntington IN-Wells IN-Allen IN-
1229 AM EDT Wed Aug 11 2021

...A strong thunderstorm will impact portions of southwestern Allen,
southeastern Whitley, northeastern Huntington and northeastern Wells
Counties through 100 AM EDT...

At 1228 AM EDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Huntington, moving east at 35 mph.

HAZARD...Winds to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Ossian.

This includes the following highways...
 Interstate 469 between mile markers 0 and 16.
 Interstate 69 in Indiana between mile markers 289 and 306.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4089 8555 4110 8551 4108 8501 4092 8504
      4092 8507 4080 8507
TIME...MOT...LOC 0428Z 281DEG 32KT 4099 8552

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

PBM

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 8:49 PM EDTSpecial Marine WarningIWX86 min
Aug 10, 9:49 PM EDTSpecial Weather StatementIWXLaPorte41 min
Aug 10, 9:56 PM EDTSevere Thunderstorm WarningIWXLaPorte, Saint Joseph49 min
Aug 10, 10:18 PM EDTSevere Thunderstorm WarningIWXElkhart, LaPorte, Marshall, Saint Joseph, Starke57 min
Aug 10, 10:42 PM EDTSevere Thunderstorm WarningIWXElkhart, LaGrange, Noble, Saint Joseph48 min
Aug 10, 11:02 PM EDTSevere Thunderstorm WarningIWXFulton, Marshall, Pulaski, Starke43 min
Aug 10, 11:31 PM EDTSpecial Weather StatementIWXSteuben29 min
Aug 10, 11:41 PM EDTSevere Thunderstorm WarningIWXFulton, Kosciusko, Marshall, Miami, Pulaski34 min
Aug 11, 12:05 AM EDTSevere Thunderstorm WarningIWXFulton, Huntington, Kosciusko, Miami, Wabash, Whitley40 min
Aug 11, 12:38 AM EDTSpecial Weather StatementIWXAllen22 min
Aug 11, 12:56 AM EDTSpecial Weather StatementIWXAdams, Allen, Wells49 min
Aug 11, 3:57 AM EDTSpecial Weather StatementIWXCass, White33 min
Aug 11, 4:46 AM EDTSpecial Weather StatementIWXCass, Fulton, Miami44 min
Aug 11, 4:59 AM EDTSpecial Weather StatementIWXKosciusko46 min
Aug 11, 5:21 AM EDTSpecial Weather StatementIWXLaPorte39 min
Aug 11, 5:49 AM EDTSpecial Weather StatementIWXNoble41 min
Aug 11, 5:52 AM EDTSpecial Weather StatementIWXLaPorte38 min
Aug 11, 5:54 AM EDTSpecial Weather StatementIWXWhitley51 min
Aug 11, 11:22 AM EDTSpecial Weather StatementIWXStarke38 min
Aug 11, 11:36 AM EDTSpecial Marine WarningIWX54 min
Aug 11, 12:00 PM EDTSpecial Weather StatementIWXKosciusko, LaPorte, Marshall, Saint Joseph, Starke30 min
Aug 11, 12:16 PM EDTSevere Thunderstorm WarningIWXKosciusko, Marshall29 min
Aug 11, 12:29 PM EDTSpecial Weather StatementIWXElkhart, Fulton, Kosciusko, LaPorte, Marshall, Pulaski and 2 more46 min
Aug 11, 12:34 PM EDTSpecial Marine WarningIWX56 min
Aug 11, 12:43 PM EDTAreal Flood AdvisoryIWXKosciusko, LaPorte, Marshall, Pulaski, Saint Joseph, Starke3 hr
Aug 11, 12:47 PM EDTSevere Thunderstorm WarningIWXElkhart, Fulton, Kosciusko, Marshall, Saint Joseph43 min
Aug 11, 12:54 PM EDTSevere Thunderstorm WarningIWXCass, Fulton, Kosciusko, Miami, Pulaski, Wabash36 min
Aug 11, 1:10 PM EDTSpecial Weather StatementIWXElkhart, LaGrange50 min
Aug 11, 1:17 PM EDTSevere Thunderstorm WarningIWXAllen, DeKalb, Elkhart, Huntington, Kosciusko, Miami and 3 more43 min
Aug 11, 1:29 PM EDTSpecial Marine WarningIWX46 min
Aug 11, 1:39 PM EDTSevere Thunderstorm WarningIWXLaGrange, Steuben36 min
Aug 11, 1:48 PM EDTSevere Thunderstorm WarningIWXAdams, Allen, DeKalb, Huntington, Jay, Wells27 min
Aug 11, 2:02 PM EDTSevere Thunderstorm WarningIWXDeKalb, Steuben43 min
Aug 11, 2:05 PM EDTSevere Thunderstorm WarningIWXBlackford, Grant, Huntington, Jay, Wells55 min
Aug 11, 2:14 PM EDTSevere Thunderstorm WarningIWXAdams, Allen, DeKalb, Huntington, Jay, Wells46 min
Aug 11, 3:01 PM EDTSevere Thunderstorm WarningIWXJay29 min
Aug 11, 1:22 AM EDTSpecial Weather StatementIWXDefiance, Paulding, Van Wert23 min
Aug 11, 7:28 AM EDTSpecial Weather StatementIWXPutnam32 min
Aug 11, 7:57 AM EDTSpecial Weather StatementIWXPutnam33 min
Aug 11, 8:35 AM EDTSpecial Weather StatementIWXAllen, Van Wert40 min
Aug 11, 9:07 AM EDTAreal Flood WarningIWXAllen, Putnam3 hr
Aug 11, 2:44 PM EDTSevere Thunderstorm WarningIWXDefiance, Fulton, Henry, Williams46 min
Aug 11, 2:48 PM EDTSevere Thunderstorm WarningIWXAllen, Defiance, Henry, Putnam, Van Wert57 min
Aug 10, 10:03 PM EDTSevere Thunderstorm WarningIWXBerrien, Cass27 min

Nearby

Special Weather Statements in Indiana, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.